# SDR GUUA93352020610A

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 29,986 hours, 35,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CABIN DOOR HARD TO CLOSE.  CLEANED CABIN DOOR CAMS, OPS CHECK GOOD.
